Nalxone SM Graphics Holyoke 03

Social distancing puts people with opioid use disorder at increased risk for overdose-especially those who were recently released from jail, residential treatment, or a hospital. If you know someone who may be at increased risk, encourage them to get naloxone (Narcan®), learn how to use it, and to tell others where they keep it in case they overdose. Start here: www.HealTogetherMA.org/Holyoke.

0
0
0
s2sdefault

Donate Now

Latest Meeting

Newsflash

Stigma: Helping Your Patients

Please consider posting the link below to your social media pages and sharing with your community contacts.

https://www.facebook.com/101711764886751/photos/a.110559650668629/184372333287360/?type=3&theater

People with #opioidusedisorder (OUD) can recover when they have our support to get and stay in treatment with medications for OUD. Learn more:

Las personas con # trastorno por consume de opioids, pueden recuperarse cuando cuentan con nuestro apoyo para recibir y permanecer en tratamiento con medicamentos para el trastorno por consume de opioides. Aprenda mas

HealTogetherMA.org/Holyoke,

https://www.tapestryhealth.org/overdose-prevention-services/

http://www.hhcinc.org/en/services/center-for-recovery-support,

https://www.holyokehealth.com/services-specialities/comprehensive-care-center

http://hopeforholyoke.com/ #EndStigma, #HealTogetherMA/Holyoke, #HolyokeHeals

0
0
0
s2sdefault
Go to top
Template by JoomlaShine